On (i,j)-w-preopen sets

  • N. Rajesh Rajah Serfoji College.
  • Jamal Mustafa Al al-Bayt University.
Palabras clave: Bitopological spaces, (i, j)-preopen sets, j)-precontinuous functions, espacios bitopológicos, conjuntos (i, j)-preabiertos, funciones (i, j)-precontinuas.


In this paper, we introduce and study the notion of (i, j)-w-preopen sets as a generalization of (i, j)-preopen sets in bitopological space.

Biografía del autor

N. Rajesh, Rajah Serfoji College.
Department of Mathematics.
Jamal Mustafa, Al al-Bayt University.
Department of Mathematics.


[1] P. Fletcher, H. B. Hoyle, and C. W. Patty, The comparison of topologies, Duke Math. J., 36, pp. 325-331, (1969).

[2] M. Jelic, A decomposition of pairwise continuity, J. Inst. Math. Comput. Sci. Math. Ser., 3, pp. 25-29, (1990).

[3] A. Kar and P. Bhattacharyya, Bitopological preopen sets, precontinuity and preopen mappings, Indian J. Math., 34, pp. 295-309, (1992).

[4] J. C. Kelly, Bitopological spaces, Proc. London Math. Soc., 13, pp. 71-89, (1963).

[5] F. H. Khedr, S. M. Al-Areefi and T. Noiri, Precontinuity and semiprecontinuity in bitopological spaces, Indian J. Pure Appl. Math., 23, pp. 625-633, (1992).

[6] T. Noiri and V. Popa, On weakly precontinuous functions in bitopological spaces, Soochow J. Math., 33(1), pp. 87-100, (2007).
Cómo citar
Rajesh, N., & Mustafa, J. (2012). On (i,j)-w-preopen sets. Proyecciones. Revista De Matemática, 31(3), 235-246. https://doi.org/10.4067/S0716-09172012000300004